Toeplitz operators with semi-almost-periodic matrix symbols on Hardy spaces

A. Böttcher, Yu I. Karlovich, I. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

We establish a Fredholm criterion and an index formula for Toeplitz operators with semi-almost-periodic matrix symbols on the Hardy spaces Hp (1 < p < ∞). Our main result completes the Fredholm theory of the aforementioned operators and generalizes previous results, which concerned the case p = 2 or were based on certain additional assumptions, such as factorizability, for the almost-periodic representatives of the symbol.

Original languageEnglish (US)
Pages (from-to)115-136
Number of pages22
JournalActa Applicandae Mathematicae
Volume65
Issue number1-3
DOIs
StatePublished - Jan 2001

Keywords

  • Almost periodic function
  • Essential spectrum
  • Fredholm operator
  • Index formula
  • Spectrum
  • Toeplitz operator

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Toeplitz operators with semi-almost-periodic matrix symbols on Hardy spaces'. Together they form a unique fingerprint.

Cite this